# SDR COMA0560827

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 15,495 hours, 13,953 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 8220259001
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5657 - FLIGHT CONTROLS STUCK DURING LANDING APPROACH.  REPLACED THE AILERON SERVO.
